# SDR AUS20040277

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Condition: Damaged
- Location: Engine/Xmsn
- Part time: 11 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS STRETCHED AND WORN.
